Journal article icon

Journal article

Slowest relaxation mode of the partially asymmetric exclusion process with open boundaries

Abstract:

We analyse the Bethe ansatz equations describing the complete spectrum of the transition matrix of the partially asymmetric exclusion process on a finite lattice and with the most general open boundary conditions. We extend results obtained recently for totally asymmetric diffusion (de Gier J and Essler F H L 2006 J. Stat. Mech. P12011) to the case of partial asymmetry. We determine the finite-size scaling of the spectral gap, which characterizes the approach to stationarity at late times, in...

Expand abstract
Publication status:
Published

Actions


Access Document


Authors


de Gier, J More by this author
Essler, FHL More by this author
Journal:
JOURNAL OF PHYSICS A-MATHEMATICAL AND THEORETICAL
Volume:
41
Issue:
48
Pages:
485002-485002
Publication date:
2008-12-05
DOI:
EISSN:
1751-8121
ISSN:
1751-8113
URN:
uuid:36785a6f-9c4d-4b8d-8945-18fe8b516b38
Source identifiers:
199325
Local pid:
pubs:199325
Language:
English

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP